MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US ATTUNE REV LPS INSRT XSM 16MM; KNEE TIBIAL INSERT

DEPUY ORTHOPAEDICS INC US ATTUNE REV LPS INSRT XSM 16MM; KNEE TIBIAL INSERT
Catalog Number 151760216
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 01/01/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4), b3: date of event is an unknown date.This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
Lps revision due to infection.
 
Additional Manufacturer Narrative
Product complaint (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
Additional information was received and confirmed that there was delay in surgery.
 
Additional Manufacturer Narrative
Product complaint (b)(4).Investigation summary: lps revision loosening.Infection? the product was not returned to depuy synthes, however a photo was provided for review.The photo evidence was reviewed, however the attune rev lps insrt xsm 16mm is not visible on the photograph.Since the device was not returned, a dimensional inspection cannot be performed.The overall complaint was unconfirmed since the device was not visible on the photo evidence.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot: a manufacturing record evaluation was performed for the finished device product code: 151760216 product name: attune rev lps insrt xsm 16mm lot number: j6782z and no non-conformances or manufacturing irregularities were identified.Device history review: a manufacturing record evaluation was performed for the finished device product code: 151760216 product name: attune rev lps insrt xsm 16mm lot number: j6782z and no non-conformances or manufacturing irregularities were identified.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
ATTUNE REV LPS INSRT XSM 16MM
Common Device Name
KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
JTE WARSAW MFG SITE
700 orthopaedic drive
warsaw IN
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581
3035526892
MDR Report Key18369259
Report Number1818910-2023-25802
Device Sequence Number7807014
Product Code KRO
UDI-Device Identifier10603295490982
UDI-Public10603295490982
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K191779
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 12/20/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/31/2024
Device Catalogue Number151760216
Device Lot NumberJ6782Z
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/13/2023
Supplement Date Received by Manufacturer01/04/2024
01/26/2024
02/28/2024
04/25/2024
Initial Report FDA Received Date12/20/2023
Supplement Report FDA Received Date01/11/2024
01/29/2024
03/06/2024
05/06/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/08/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
LPS DISTAL FEM COMP XSM RT; LPS PC FEM STEM 14.5X150MM BOW; UNK KNEE FEMORAL SLEEVE
Outcome Attributed to Adverse Event Required Intervention;
Patient Age74 YR
Patient SexMale